SaleSale NO. 1
Children’s Benadryl Dye-Free Allergy Liquid with Diphenhydramine HCl, Bubble Gum Flavor, 4 fl. oz
  • 4-fl. oz of Children’s Benadryl Dye-Free Allergy Liquid in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies
  • This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl per teaspoon (5 mL) dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves
  • From the brand moms turn to first when they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula

Last update on 2020-09-25 / Affiliate links / Images from Amazon Product Advertising API